Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Each tablet contains: Cetirizine Hydrochloride 10mg. Cetirizine hydrochloride is an antiallergic medication.
Caution: Do not take if you:
Warnings and precautions :
Check with your doctor before taking if you:
Due to the profile of cetirizine, no interactions with other drugs are expected.
Food does not noticeably affect the absorption of cetirizine.
It is recommended to avoid consumption of alcohol while taking this medicine.
Cetirizine tablets should be avoided by pregnant women.
Accidental use of the drug by a pregnant woman should not produce any harmful effects on the foetus. Nevertheless, the administration of the medicine should be discontinued.
You should not take cetirizine during breastfeeding because cetirizine passes into breast milk.
Allergy skin test If you are going to have an allergy skin test stop taking cetirizine tablets for three days before the test as this medicine may affect your allergy test results.
Driving and using machines: clinical studies have produced no evidence of impaired attention, alertness and driving capabilities after taking cetirizine at the recommended dose.
If you intend to drive, operate machinery, or perform other tasks that need your full attention, you should not exceed the recommended dose and you should closely observe your response to the drug. If you are a sensitive patient, you may find that the simultaneous use of alcohol or other nervous depressant agents may additionally affect your attention and ability to react.
Cetirizine tablets contain lactose; if you have been told by your doctor that you have an intolerance to some sugars, please contact your doctor before taking this medicinal product.
These tablets need to be swallowed with a glass of liquid.
Adults and children over 12 years old: 10 mg once daily as one tablet.
Children between 6 and 12 years old: 5 mg twice daily as a half tablet.
Like all medicines,cetirizine can cause side effects, although not everybody gets them.
The following side effect is very rare, but you must stop taking the tablets and speak to your doctor straight away if you notice these symptoms: A severe allergic reaction including rash, itchiness and fever, swollen throat, face, eyelids or lips. This reaction may start soon after you first take the medicine, or it might start later.
Common side effects (affects less than 1 in 10 people):
fatigue,dizziness, headache, dry mouth, feeling sick, diarrhoea, pain in the abdomen, sore throat or rhinitis (swelling and irritation inside the nose)
Uncommon side effects (affects less than 1 in 100 people):
itching, rash, diarrhoea, agitation, feeling of weakness, tingling in the hands and feet.
You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard
Keep out of reach and sight of children. Do not use this medication after the expiry date which is stated on the box and blister. This medicine does not require any special storage conditions.